# SDR ASAA0843451

- Difficulty date: August 22, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579511
- Condition: Dented
- Location: Bs 727a-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 727C JUST BELOW STR 16R, GOES OVER STRINGER AND FRAME.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, INSTALLED REPAIR PARTS IAW AAREA 12889.
